# SDR FDEA201110134478

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A57240194200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E PANEL AT RIB 15 INTERNAL WEB SUPPORT HAS A CRACK AT THE ATTACH LEG FWD BOTTOM SKIN STOP DRILLED CRACK ON LT WING T/E AT RIB 15 INTERNAL WEB SUPPORT  ATTACH LEG FWD BOTTOM SKIN IAW SRM 51-73-10 AND SRM 57-51-00.  NDT FOUND NO CRACK IAW NTM 51-10-08.  VERIFIED MATERIAL FOR REPAIR DOUBLER 2024T3 CLAD .032 PO 11-091015 IAW SRM 51-71-30.  FABRICATED REPAIR DOUBLER IAW SRM 51-71-30.   PROTECTED DOUBLER AS REQUIRED IAW SRM 51-21-10, PARA 2 AND 51-75-10 PARA 3.  INSTALLED DOUBLER IAW SRM 57-51-11, FIG 205.
